"On the Even Distribution of Odd Primes: An On-Ramp to Mathematical Res" by James Quinlan and Michael Todd Edwards
  •  
  •  
 
The Mathematics Enthusiast

Volume

21

Issue

1-2

Abstract

The authors consider a conjecture by Chebyshev in 1853 on the distribution of odd primes among those that are one more than a multiple of four and those three more than a multiple of four—and use technology to explore the cardinality of these subsets. Generalizations are presented for student exploration along with several sources for more in-depth research.

First Page

327

Last Page

334

Digital Object Identifier (DOI)

10.54870/1551-3440.1629

Publisher

University of Montana, Maureen and Mike Mansfield Library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Usage
    • Downloads: 147
    • Abstract Views: 61
  • Captures
    • Readers: 2
see details

Share

COinS